# SDR ASAA2023062543707

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,647 hours, 11,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE EMER LIGHTS CABIN AND OVERWING EXTERIOR EMER LIGHTS NOT WORKING. GROUNDED - YES. REPLACED EMER LIGHTS BATTERY PACKS AS REQUIRED REF B737-900 AMM 33-57-06 OPS CK PASS.
